# SDR QMLA2021030820012

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N223AM
- Make and model: Bell 407
- Aircraft serial: 53954
- Aircraft time: 3,393 hours, 9,471 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 407362007101
- Condition: Damaged
- Location: Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE MEDICAL CREW STATED THAT THERE WAS A STRONG SMELL OF FUEL FUMES IN THE CABIN. PILOT DISCUSSED WITH THE CREW AND THEY DECIDED TO RETURN THE AIRCRAFT TO BASE. AFTER EXTENSIVE TROUBLE SHOOTING THE MECHANINC FOUND A FAULTY FUEL FILLER CAP.
